# SDR FDEA201305301145

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 59,390 hours, 23,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB14182
- Part serial: 118C97
- Condition: Damaged
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2, SLAT DISAGREE ON TAKEOFF QRH COMPLIED WITH LEVEL 2 SLAT DISAGREE WITH FLAPS 15 DURING LANDING APPROACH.  LEVEL 2 SLAT DISAGREE AFTER TAKEOFF,  QRH COMPLIED WITH.  TROUBLESHOT & FOUND NR 10 SLAT IDLE TRACK ON NR 4 SLAT RT WING WITH EXCESSIVE SIDE TO SIDE PLAY.  WAS ABLE TO DUPLICATE PROBLEM BY HOLDING TRACK TO ONE SIDE OR THE OTHER.  PSEU WOULD GO FROM OK TO ADJUSTMENT NEEDED.  INSTALLED NR 10 SLAT IDLER TRACK AND R & R NR 8 SLAT IDLER TRACK REF AMM 27-80-04-4.  ADJUSTED NR 4 SLAP POSITION SENSOR R4B.   RETURNED ACFT TO SERVICE.
